... could this be a reaction to the med?
Coozar (Losartan) usually does not cause Tachycardia (increased Heart rate). Adult heart normally beats 60-100 per minutes in resting stage. Do you have any kind of difficulties like PALPITATIONS, Light headedness, Dizziness, Fainting or Chest pain? If you have any of these, consult your Physician immediately. Meanwhile it is better to have your blood pressure get checked.
Please take second opnion and do EKG Urgently if not done .
Better to rule out any possibility of major heart issues.Take care and
Please remember Meditation , Diet , Exercise and Healthy Life style with
Srees Mangement (daily ) is the Best Antidote to Have a happy heart--goos luck
- Cozaar Information for Consumers
- Cozaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cozaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Posted 8 Aug 2013 • 1 answer
Posted 17 Oct 2013 • 1 answer
My uncle suffering from high blood pressure 140/80 and he told u that his heart beating too fast and
Posted 15 Jan 2014 • 1 answer
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer